It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Irritable Bowel Syndrome (IBS) Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-24-2001, 07:32 PM   #1
Unregistered
Guest
 
Posts: n/a
Symptoms please advise

Hello:

I am new to the boards. I am hoping that someone
out there can help.

I have GAD. Generalized Anxiety. I am currently
taking meds for this. SSRI and Ativan from time to
time.

I had a colonoscopy last May. According to the doc
I was "clean as a whistle".

From time to time I have the following symptoms:

Going to the bathroom after I eat, and my hands get
very cold. My stool is usually very normal. But from
time
to time with looser than normal but not Dia....

Cramping and some slight pain on the right and left
side of my intestines.

Very very very slight nausea which is sporadic.
Sometimes when I get some cramping my hands and feet
get very cold.

I usually have a movement within an hour after getting
up in the am.

I am sure my anxiety is not helping, and more than
likely adding to this stuff.

Do these symptoms sound anything like IBS. Can
I retain my sanity or am I losing it.

Thanks.

 
Old 12-25-2001, 07:57 AM   #2
Senior Veteran
(male)
 
Join Date: Nov 2000
Location: Charleston
Posts: 5,550
Harry HB UserHarry HB UserHarry HB UserHarry HB UserHarry HB UserHarry HB UserHarry HB UserHarry HB UserHarry HB User
Re: Symptoms please advise

The criteria for IBS an well as all Gastro problems was outlined by a group of health care professionals that met in Rome, Italy several years ago. It is known as the "Rome Criteria" and you can do a search and find what you may want.

Your GI system works all the time and needs fiber to work properly. I think one of the healthy things you should do is take a water soluble fiber supplement like Metamucil or Citrucel so you are sure that you get enough. Our diets contain too much processed food that we just donot digest very well.

Cramping can be caused by lack of minerals such as calcium, magnesium or potassium.

God Bless---Harry

 
Sponsors Lightbulb
   
Old 12-25-2001, 09:07 PM   #3
Inactive
 
Join Date: Dec 2001
Location: mcpherson, ks,usa
Posts: 22
directorofnursing HB User
Re: Symptoms please advise

check with your doc these might be side effects from your medications, or some type of vagal response.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Pristiq - withdrawal symptoms shygirl76 Depression 48 04-30-2011 07:45 PM
Weird Stomach symptoms..please help! katdogg Gallbladder 10 12-08-2010 01:08 PM
ARS Symptoms April152010 HIV Prevention 5 05-06-2010 02:36 PM
here are my symptoms please advise tatsu15 Spinal Cord Disorders 3 07-29-2009 07:32 PM
List your symptoms here, please StarLove Fibromyalgia 37 08-04-2008 02:33 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



solofelix (24), flipfleury (19), seabell (5), Gugulimo (5), gmak (4), puzzik79 (4), JJ (4), ladybud (4), cathy1 (3), simone444 (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:06 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!